# SDR 2006FA0000049

- Difficulty date: December 20, 2005
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N318PD
- Make and model: Agusta A119
- Aircraft serial: 14039
- Engine: Pwa PT6*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cooler
- Part number: 109062087101
- Part serial: 156
- Condition: Cracked
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER, TRANSMISSION SIDE OF COOLER CRACKED AND SPRAYED OIL BELOW ENGINE DECK.  (K)
